# SDR AALA202009299002

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,139 hours, 5,414 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE ECAM ILLUMINATED MOMENTARILY IN FLIGHT.  NO SMOKE FOUND IN AFT OR MID OR FWD LAVATORIES.  LAVATORY SMOKE DETECTOR FAULT SYSTEM BITE TEST ACCOMPLISHED, IAW AMM 26-17-00.  OPS CHECK GOOD.
